Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2018, Article ID 7490936, 9 pages
https://doi.org/10.1155/2018/7490936
Research Article

Lyapunov Stability of the Generalized Stochastic Pantograph Equation

1Dagestan Research Center of the Russian Academy of Sciences and Department of Mathematics, Dagestan State University, Makhachkala 367005, Russia
2Norwegian University of Life Sciences, Faculty of Sciences and Technology, P.O. Box 5003, N-1432 Ås, Norway

Correspondence should be addressed to Arcady Ponosov; on.ubmn@idakra

Received 31 January 2018; Accepted 14 May 2018; Published 19 June 2018

Academic Editor: Qamar Din

Copyright © 2018 Ramazan Kadiev and Arcady Ponosov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-c. Fan and M.-z. Liu, “The asymptotically mean square stability of the linear stochastic pantograph equation,” Mathematica Applicata, vol. 20, no. 3, pp. 519–523, 2007. View at Google Scholar · View at MathSciNet
  2. F. Xiao and P. Wang, “Strong predictor-corrector methods for stochastic pantograph equations,” Journal of Computational Mathematics, vol. 34, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Zhang and L. Li, “Stability of numerical method for semi-linear stochastic pantograph differential equations,” Journal of Inequalities and Applications, vol. 30, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Feng, “An analytic study on the multi-pantograph delay equations with variable coefficients,” Bull. Math. Soc. Sci. Math. Roumanie, vol. 56(104), no. 2, pp. 205–215, 2013. View at Google Scholar · View at MathSciNet
  5. B. G. Grebenshchikov, “Methods for studying the stability of systems with linear delay,” Siberian Math. J, vol. 42, no. 1, pp. 41–51, i, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Iserles, “On the generalized pantograph functional-differential equation,” European Journal of Applied Mathematics, vol. 4, no. 1, pp. 1–38, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. I. Kadiev, “Asymptotic stability of itô differential systems with retarded argument,” Journal of Differential Equations, vol. 36, no. 2, pp. 187–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Z. Liu and D. Li, “Properties of analytic solution and numerical solution of multi-pantograph equation,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 853–871, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Meng and B. Yin, “On the general decay stability of stochastic differential equations with unbounded delay,” Journal of the Korean Mathematical Society, vol. 49, no. 3, pp. 515–536, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Lu, T. Yang, Y. Hu, and J. Hu, “Convergence rate of numerical solutions for nonlinear stochastic pantograph equations with Markovian switching and jumps,” Abstract and Applied Analysis, 12 pages, 2015. View at Google Scholar · View at MathSciNet
  11. H. Yang, F. Jiang, and Y. Jiang, “Robust stability of stochastic pantograph differential equations Markovian switching,” in International Conference on Computer Application and System Modelling (ICCASM), vol. 5, pp. 541–545, Shanxi, Taiyuan, 2010.
  12. J. A. Appleby and E. Buckwar, “A constructive comparison technique for determining the asymptotic behaviour of linear functional differential equations with unbounded delay,” Differential Equations and Dynamical Systems, vol. 18, no. 3, pp. 271–301, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. A. D. Appleby and E. Buckwar, “Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation,” in Proceedings of the El. J. of Qual. Th. Diff. Equ., Proc. 10th Coll. Qualitative Theory of Diff. Equ., Electron. J. Qual. Theory Differ. Equ., Szeged, Szeged, Hungary, July 1–4, 2015. View at MathSciNet
  14. J. L. Massera and J. J. Schaeffer, Linear Differential Equations and Function Spaces, Elsevier, 1966. View at MathSciNet
  15. N. V. Azbelev and P. M. Simonov, Stability of Differential Equations with Aftereffect, Taylor and Francis, London, UK, 2002. View at MathSciNet
  16. R. Kadiev and A. Ponosov, “Input-to-state stability of linear stochastic functional differential equations,” Journal of Function Spaces, Art. ID 8901563, 12 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. I. Kadiev and A. V. Ponosov, “Stability of linear stochastic functional-differential equations with constantly acting perturbations,” Diff. Eqs, vol. 28, no. 2, pp. 198–207, 364, 1992. View at Google Scholar · View at MathSciNet
  18. V. Lakshmikantham and M. R. M. Rao, Theory of Integro-Differential Equations, CRC Press, 1995.
  19. R. S. Liptser and A. N. Shiryayev, Theory of Martingales, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Ruan, “Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays,” Quarterly of Applied Mathematics, vol. 59, no. 1, pp. 159–173, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. Ferger, “Optimal constants in the Marcinkiewicz-Zygmund inequalities,” Statistics & Probability Letters, vol. 84, no. 1, pp. 96–101, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. Y. Ren and H. Liang, “On the best constant in Marcinkiewicz-Zygmund inequality,” Stat. Probab. Letters, vol. 3, no. 15, pp. 227–233, 2001. View at Google Scholar